# SDR HEEA978924

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Laminate Member
- Part number: 579070H
- Condition: Separated
- Location: M/R Xmsn Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATE MEMBER ELASTOMER SEPARATED.
